# SDR SWIA2017102743925

- Difficulty date: October 3, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 38,632 hours, 32,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FLOOR SUPPORT AT ENTRY WAY THRESHOLD CORRODED.  REMOVED CORROSION. REMOVED AND REPLACED ANGLE IAW SRM. OPS CHECKED GOOD,
